# SDR 7C7A2023013080011

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 59,370 hours, 73,095 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 3TC1230
- Condition: Failed
- Location: Windshield Heat
- Part time: 59,370 hours, 73,095 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT SIDE WINDSHIELD HEAT NOT WORKING. REPLACED K9 RELAY.
